# SDR COMA0010003

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MLG DISAGREE INDICATION WHEN GEAR RETRACTED.  REPLACED THE UPLOCK PROXIMITY SENSOR.
